MAUDE Adverse Event Report: CARDINAL HEALTH CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6162MF
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the tube of the urinary drainage bag was kinking and it wouldn't let urine flow through.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation conclusion the customer reported when the package was opened, it was found that the tube of the urinary drainage bag was kinking and won't let urine flow through.There was no patient harm.The device history record review could not be performed since no lot number was provided from customer complaint report, and no photo sample/actual sample with lot number was received.One decontaminated sample without a lot number was received for evaluation.The analysis of the sample was carried out and a kink was identified on the pvc tube.A review was performed through the manufacturing process, all processes and controls were found to be adequately followed, including sub-assemblies, finished product assembly, and product packaging and inspections.In addition, product quality control inspections were carried out for material release; and a 100% visual inspection is carried out by the production personnel during the packaging process.Since assembly process for coiling is a manually process performed by the operator, is possible that coiling process was not performed according to the assembly method.The actions implemented in the assembly process, as a containment action, a quality alert was generated as an additional measure for the correct storage and coiling of the material in the assembly process; in addition, personnel production received an awareness notification from the condition reported.This complaint will be used for monitoring and trending purposes.

Brand Name
CURITY MONO-FLO 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12865390
Report Number9612030-2021-03099
Device Sequence Number4364582
Product Code KNX
UDI-Device Identifier10884521050587
UDI-Public10884521050587
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6162MF
Device Catalogue Number6162MF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown